MAUDE Adverse Event Report: ALPHATEC SPINE INC ARSENAL SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC ARSENAL SPINAL FIXATION SYSTEM; PEDICLE SCREW SYSTEM
Model Number 47127
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records did not identify any manufacturing or processing relate irregularities.The set screw was found to be properly manufactured and released in accordance with design specifications.
 
Event or Problem Description
On (b)(6) 2021 it was found the set screw in the pedicle screw implanted at l4 was loosened and the rod came out of the tulip of the screw post surgery.A revision surgery was conducted on (b)(6) 2021 to remove and replace the construct.The arsenal spinal fixation system was implanted on (b)(6) 2021.

Brand Name
ARSENAL SPINAL FIXATION SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
1950 camino vida roble
carlsbad CA 92008
MDR Report Key11682737
Report Number2027467-2021-00016
Device Sequence Number3128659
Product Code NKB
UDI-Device Identifier00840967124582
UDI-Public(01)00840967124582(10)8185401
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133221
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number47127
Device Catalogue Number47127
Device Lot Number8185401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR